MathSciNet Relay Station
MathSciNet bibliographic data
MR243557 57.70 (35.00)
Goldschmidt, Hubert Prolongations of linear partial differential equations. II. Inhomogeneous equations. Ann. Sci. École Norm. Sup. (4) 1 1968 617–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement